• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

A. Frühbis-Krüger (2011): A Modified Coefficient Ideal for Use with the Strict Transform, Journal of Symbolic Computation 46 (2011), 550-560
DOI: 10.1016/j.jsc.2010.10.005
arXiv: 0812.1776

D. Chen, J. L. Kass (2011): Moduli of generalized line bundles on a ribbon
arXiv: 1106.5441

F. Catanese, M. Lönne, B. Wajnryb (2011): Moduli spaces and braid monodromy types of bidouble covers of the quadric, Geometry & Topology 15 (2011), 351 - 396
arXiv: 0910.2142

F. Catanese, M. Lönne, F. Perroni (2011): Irreducibility of the space of dihedral covers of the projective line of a given numerical type, Rend. Lincei Mat. Appl. 22 (2011), 291–309
arXiv: 102.0490

I. Kiming, M. Schütt, H. Verrill (2011): Lifts of projective congruence groups, J. London Math. Soc. 83 (2011), no. 1, 96-120
arXiv: 0905.4798

K. Hulek, M. Schütt (2011): Enriques Surfaces and jacobian elliptic K3 surfaces, Math. Z. 268 (2011), no. 3-4, 1025-1056
arXiv: 0912.0608

K. Hulek, R. Kloosterman (2011): Calculating the Mordell-Weil rank of elliptic threefolds and the cohomology of singular hypersurfaces , Annales de l'Institut Fourier 61 (2011), 113-179
arXiv: 0806.2025

M. Schütt (2011): Quintic surfaces with maximum and other Picard numbers, Journal Math. Soc. Japan 63 (2011), 1187-1201
arXiv: 0812.3519

M. Schütt (2011): Modularity of Maschke's octic and Calabi-Yau threefold, Comm. Number Th. & Physics 5 (2011), 827-847

R. Kloosterman (2011): On the classification of degree 1 elliptic threefolds with constant j-invariant, Illinois J. Math. 55 (2011), no. 3, 771-803
arXiv: 0812.3014

S. Casalaina-Martin, J. L. Kass, F. Viviani (2011): The local structure of compactified Jacobians
arXiv: 1107.4166

S. Grushevsky, K. Hulek (2011): Principally polarized semi-abelic varieties of small torus rank, and the Andreotti-Mayer loci, Pure Appl. Math. Q. 7 (2011), no.4, Special Issue: in memory of Eckart Viehweg, 1309-1360
arXiv: 1103.1858

S. Kadir, M. Lynker, R. Schimmrigk (2011): String Modular Phases in Calabi-Yau Families, J. Geom. Phys. 61 (2011), 2453-2469.
arXiv: 1012.5807

S. Krug (2011): Geometric interpretations of a counterexample to Hilbert's 14th problem, and rings of bounded polynomials on semialgebraic sets
arXiv: 1105.2029

V. Gritsenko, K. Hulek, G.K. Sankaran (2011): Moduli spaces of polarized symplectic O`Grady varieties and Borcherds products, J. Differential Geom. 88 (2011), 61-85
arXiv: 1005.4881

W. Ebeling, A. Takahashi (2011): Strange duality of weighted homogeneous polynomials, Compos. Math. 147 (2011), 1413-1433.
arXiv: 1003.1590

W. Ebeling, S. M. Gusein-Zade (2011): On divisorial filtrations associated with Newton diagrams, Journal of Singularities 3 (2011), 1-7 weitere Informationen
arXiv: 1008.4659

W. Ebeling, S. M. Gusein-Zade (2011): Monodromy of dual invertible polynomials, Mosc. Math. J. 11 (2011), no. 3, 463-472.
arXiv: 1008.4021

Y. Goto, R. Kloosterman, N. Yui (2011): Zeta-functions of certain K3 fibered Calabi-Yau threefolds, Internat. J. Math. 22 (2011), 67-129
arXiv: 0911.0783

Herausgegebene Bücher

W. Ebeling, K. Hulek, K. Smoczyk (2011): Complex and Differential Geometry, Conference Hannover 2009, Springer Proceedings in Mathematics 8, 2011